# SDR AALA200801000

- Difficulty date: April 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD GALLEY LEFT NUMBER ONE CLOSET BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FORWARD GALLEY LEFT NUMBER ONE CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
